# SDR SWAA2021052622620

- Difficulty date: October 13, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL - #120DF - HAS SURFACE CORROSION ON EDGES / EVALUATED CORRODED AREA AT AFFT CARGO FLOOR PNL 120DF FOUND LENGTH OF CORROSION MORE THAN 20 INCHES FOUND OUT OF LIMITS FABRICATED NEW FLOOR PNL I-A-W MM 25-52-01-201-801
